Composition and $L^2$-boundedness of flag kernels

Volume 118 / 2010

Paweł Głowacki Colloquium Mathematicum 118 (2010), 581-585 MSC: Primary 22E30; Secondary 35S05. DOI: 10.4064/cm118-2-13

Abstract

We prove the composition and $L^2$-boundedness theorems for the Nagel–Ricci–Stein flag kernels related to the natural gradation of homogeneous groups.

Authors

  • Paweł GłowackiInstitute of Mathematics
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image